# SDR AALA20131110003

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 40,281 hours, 19,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE BROKEN AT CONNECTOR.  REPLACED CONNECTOR IN AFT STAIRCASE FOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
